Pathomechanism of the side-effects of hydralazine.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)357-362
Number of pages6
JournalActa Medica Academiae Scientiarum Hungaricae
Volume26
Issue number4
Publication statusPublished - 1969

Fingerprint

Histamine H1 Antagonists
Hydralazine
Serotonin Antagonists
Histamine Release
Capillary Permeability
Mast Cells
Connective Tissue
Serotonin
In Vitro Techniques

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Pathomechanism of the side-effects of hydralazine. / Szegedi, G.; Muszbek, L.; Csaba, B.

In: Acta Medica Academiae Scientiarum Hungaricae, Vol. 26, No. 4, 1969, p. 357-362.

Research output: Contribution to journalArticle

@article{4b6746913d984133833b6432895f7bdd,
title = "Pathomechanism of the side-effects of hydralazine.",
author = "G. Szegedi and L. Muszbek and B. Csaba",
year = "1969",
language = "English",
volume = "26",
pages = "357--362",
journal = "Acta Medica Academiae Scientiarum Hungaricae",
issn = "0001-5989",
publisher = "Akademiai Kiado",
number = "4",

}

TY - JOUR

T1 - Pathomechanism of the side-effects of hydralazine.

AU - Szegedi, G.

AU - Muszbek, L.

AU - Csaba, B.

PY - 1969

Y1 - 1969

UR - http://www.scopus.com/inward/record.url?scp=0014634359&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0014634359&partnerID=8YFLogxK

M3 - Article

C2 - 4392449

AN - SCOPUS:0014634359

VL - 26

SP - 357

EP - 362

JO - Acta Medica Academiae Scientiarum Hungaricae

JF - Acta Medica Academiae Scientiarum Hungaricae

SN - 0001-5989

IS - 4

ER -